# SDR REXA2014031100286

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 28,055 hours, 24,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT PBE SEAL NOT VACUUM SEALED.  FOUND AFT PBE SEALED, DISC COLOR IS STILL BLUE, OK FOR SERVICE IAW 25-61-00.
